Does anyone take Rytary to smooth out instances of dyskinesia? Did you have more side effects? My doctor said I would feel weird on it.
I was having meds increased on a regular basis and ended with movement 24/7 and got 0 hours of sleep over 7 days! Ended in hospital where they had to knock me out to get some rest then restarte my meds carefully changing the dosages until they and I felt the rig combination for me! It was a terribly painful and exhausting experience and took me months to get back to my physical exercise program-deep tissue massage helpe a lot!
I take rytary as my overnight dose since I am taking carba/leva 4 times during the daytime hours. I have only been taking PD meds for the last two months since my official medical diagnosis of having PD. So far I have had no bad effects. Looking back over the years I have had many of the symptoms of PD going back at least 15 years just, not as many of symptoms or as severe as now.
I am so sorry you had to go through this. Getting you off one then into another is physically and mentally painful
I do not know what rytary is! I have never been prescribed it! I had been prescribed Entacapone which was supposed to help my 3 levels of Levocarb last longer! In the end, it was the Entacapone that was giving me the large uncontrolled movement as a bad side effect and I was taken off of it! Thank goodness! I am now almost back to a regular walking and exercise program which has done more for me than increased meds! I know that as my PD progresses I will have to have certain changes in my meds, but it will be done carefully and gradually so I can listen to my body's needs and gauge my reaction to the changes!
@A MyParkinsonsTeam Member Thanks for your reply. My neuro is trying to find the right combo but i'm getting impatient. She mentioned using Rytary but said I'd feel weird on it. Is that your experience? The other possibility would be to take very small doses of amantadine but I've had bad side effects with that med.